# SDR AU980896

- Difficulty date: July 7, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Amtr RV4
- System (JASC): 7120 · Engine Mount Section
- Part: Bolts
- Condition: Missing
- Location: Engine Mount
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

(AUS) FRONT ENGINE MOUNT TO CENTER CONSOLE TUNNEL ANGLE AND BOLTS NOT INSTALLED DURING CONSTRUCTION.  PERSONNEL/MAINTENANCE ERROR.
